Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Citalopram and Loratadine. Headache, tongue pain, teeth pain. What should I do?

Hi Doctor, I am currently on Citalopram just 10mg and have been taking it for 6 months, plus loratadine as I seem to have an allergy to myself(we think), I get headaches every day and wake up in the night feeling sick and with a headache, however I notice I also have a tongue that hurts when I try to bend it backwards to check for food stuck on my back teeth, it is a dull pain, but feels stiff also. I also seem to have an ache somewhere around where I would expect my ovaries to be. I had a coil fitted about 12 months ago and don t know whether to go and get all checked out to make sure it is ok?? What do you think I should do. Many Thanks in anticiaption. Yvonne aged 41
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Take tab. Analgesic for headaches .
Do your eye check up.
If eyesight is normal than take tab. Migrate once night time a day .
Tab. Folic acid once a day.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor